Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Discontinuous homomorphisms from $C\left( X \right)$


Authors: H. G. Dales and J. Esterle
Journal: Bull. Amer. Math. Soc. 83 (1977), 257-259
MSC (1970): Primary 02H20, 12J15, 30A80, 46J10; Secondary 12D15, 12J10, 13A15, 13J05, 30A78, 44A35
DOI: https://doi.org/10.1090/S0002-9904-1977-14291-2
MathSciNet review: 0430786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. R. Allan, Embedding the algebra of formal power series in a Banach algebra, Proc. London Math. Soc. (3) 25 (1972), 329-340. MR 46 #4201. MR 305071
  • 2. W. G. Bade and P. C. Curtis, Jr., Homomorphisms of commutative Banach algebras, Amer. J. Math. 82 (1960), 589-608. MR 22 #8354. MR 117577
  • 3. H. G. Dales, A discontinuous homomorphism from 𝐶(𝑋), Amer. J. Math. 101 (1979), no. 3, 647–734. MR 533196, https://doi.org/10.2307/2373803
  • 4. J. Esterle, Semi-normes sur C(K), Proc. London Math. Soc. (to appear). MR 482215
  • 5. J. Esterle, Solution d'un problème d'Erdös, Gillman et Henriksen et application à l'étude des homomorphismes de C(K), Acta Math. Acad. Sci. Hungar. (to appear). MR 482216
  • 6. J. Esterle, Sur l'existence d'un homomorphism discontinu de C(K), Proc. London Math. Soc. (to appear).
  • 7. J. Esterle, Injection de semi-groupes divisibles dans des algèbres de convolution et construction d'homomorphismes discontinus de C(K), Proc. London Math. Soc. (to appear).
  • 8. B. E. Johnson, Norming C(Ω) and related algebras, Trans. Amer. Math. Soc. 220 (1976), 37-58. MR 415326
  • 9. A. M. Sinclair, Automatic continuity of linear operators, London Math. Soc. Lecture Note Series, vol. 21, Cambridge Univ. Press, Cambridge, 1976. MR 487371
  • 10. Allan M. Sinclair, Bounded approximate identities, factorization, and a convolution algebra, J. Funct. Anal. 29 (1978), no. 3, 308–318. MR 512247, https://doi.org/10.1016/0022-1236(78)90033-2

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02H20, 12J15, 30A80, 46J10, 12D15, 12J10, 13A15, 13J05, 30A78, 44A35

Retrieve articles in all journals with MSC (1970): 02H20, 12J15, 30A80, 46J10, 12D15, 12J10, 13A15, 13J05, 30A78, 44A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14291-2

American Mathematical Society